# SDR RAIA9909019

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002A
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

7285-DEC- NR 2 GENERATOR INOP.  MAINTENANCE REPLACED NR 2 GEN CONTROL UNIT.
